| Catalog Number |
5532P309 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
Event or Problem Description
"the wire on the implant didn't properly engage and they were not able to use it.Unable to insert meniscal component.".
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Corrected data: lot#, manufacturing date, expiration date.An event regarding seating/locking issues involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection of the returned device indicated that the device was returned damaged; consistent with attempted implantation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: visual inspection of the returned device indicated that the device was returned damaged, consistent with attempted implantation.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.